Please use this identifier to cite or link to this item:
Title: Boundary Blow-up Solutions with a Spike Layer
Contributor(s): Du, Yihong  (author); Yan, Shusen (author)
Publication Date: 2004
DOI: 10.1016/j.jde.2004.06.010
Handle Link:
Abstract: We prove that for large λ>0, the boundary blow-up problem -Δu = -u(u - a)(1 - u) in Ω, u∣∂Ω=∞ has a solution with a spike located near the "most centered part" of Ω. Our proof is based on the reduction method and uses a "cut-off" technique to avoid the difficulties for the estimates near the boundary of Ω. Crown Copyright © 2004 Published by Elsevier Inc. All rights reserved.
Publication Type: Journal Article
Source of Publication: Journal of Differential Equations, 205(1), p. 156-184
Publisher: Elsevier
Place of Publication: Orlando, USA
ISSN: 0022-0396
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 91
Views: 91
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 5, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.